# SDR 99FDEA00384

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48299
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Ws 402
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SURFACE OF LEADING EDGE ALONG XORS 402 FOUND WITH 2 INCH CRACK.  *S/D*  REPAIR CARRIED OUT PER SRM 57-10-00 FIG 68 VOL 1.
